Andyco Pharmaceutical Pvt. Ltd.

Sudarin Syrup


Sudarin Syrup

Owing to our rich industry experience, we are counted among the established Suppliers of Sudarin Syrup from Haryana, India. The Sudarin Syrup offered by us contains Phenylephrine Hcl. 5mg,   paracetamol 125 mg, Cetirizine Dihydrochloride 5 mg and Zinc Gulconate 3.75 mg.  Sudarin Syrup we make available is formulated using quality-tested chemical compounds and advanced technology. Buyers can obtain the Sudarin Syrup at industry-leading rates from us.

 

Details :

  • The Anticold Range
  • The Comprehensive Remedy For" State of Congestion"
  • Available As : Sudarin Syrup : Phenylephrine 2.5mg+paracetamol 125mg+cetirizine 2.5mg+zinc Gluconate 3.75mg (for Paediatric Use).
  • Uses : Cough and Cold,Sneezing,Pyrexia and Headache


Specialities :

  • Manufacturing from Who/GMP, ISO - 2009 Certified Company.
  • Trusted and Well Established Quality


Requirements :

  • Bulk Orders/enquiries At Very Competitive Prices.
  • Franchisee Enquiries for all Products Range.

Features

Range Type The Anticold Range The Comprehensive Remedy For
Available Sudarin Syrup : Phenylephrine 2.5mg+paracetamol 125mg+cetirizine 2.5mg+zinc Gluconate 3.75mg.
Usage Cough and Cold,Sneezing,Pyrexia and Headache.
Speciality Trusted and Well Established Quality
Condition New Fresh Stock
Place Of Origin Hisar,Haryana

Additional Information

Payment Terms T/T, Other
Delivery Time Instant Delivery